Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 614796, 19 pages
http://dx.doi.org/10.1155/2012/614796
Research Article

New Analytic Solution to the Lane-Emden Equation of Index 2

1School of Mathematical Sciences, University of KwaZulu-Natal, Private Bag X01, Pietermaritzburg, Scottsville 3209, South Africa
2Department of Mathematics, University of Venda, Private Bag X5050, Thohoyandou 0950, South Africa

Received 9 November 2011; Revised 11 January 2012; Accepted 13 January 2012

Academic Editor: Anuar Ishak

Copyright © 2012 S. S. Motsa and S. Shateyi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. S. Motsa and S. Shateyi, “New Analytic Solution to the Lane-Emden Equation of Index 2,” Mathematical Problems in Engineering, vol. 2012, Article ID 614796, 19 pages, 2012. https://doi.org/10.1155/2012/614796.